# SDR 08FDEA04649

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, BS 720, AT S-23L, FRAME IS DENTED ON TOP SIDE. REPAIRED BS 720 FRAME AT S-23L, IAW SRM 53-00-07, REPAIR NR 5.  REPAIR PARTS FABRICATED ON MAE TRAVELER T8/763002 AND INSTALLED IAW SRM 51-40-02 AND 53-00-07, REPAIR NR 5.  THIS REPAIR IS CLASSIFIED AS A CATEGORY 'B" MAJOR REPAIR WITH THE FOLLOWING FOLLOW UP TRACKING REQUIREMENTS: INITIAL AT 37,500 FC AFTER REPAIR INSTALL OR 50,000 FC, WHICHEVER OCCURS FIRST; THEREAFTER EVERY 12,000 FC.
